# SDR AALA20041200

- Difficulty date: December 5, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39567851
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - INFLIGHT NOSE GEAR FAILED TO CLOSE AFTER TAKEOFF.  RETURNED TO STL AND LANDED WITHOUT INCIDENT.  REPLACED LEFT HAND NOSE GEAR DOOR ACTUATOR.  ADJUSTED AND RIGGED DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
